# SDR QXEA2021032200126

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 6,497 hours, 3,961 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Actuator
- Condition: Binding
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS R1 DOOR BINDING SOMETHING IS CATCHING WHEN DISARMING. REMOVED FROM SERVICE. PERFORMED FIM TASK 52-41-00-810-807A. NO OBVIOUS DEFECTS NOTED . REMOVED R1 DOOR BUSTLE TO GAIN ACCESS TO DOOR ARMING MECHANISM REF AMM SUBTASK 25-23-06-020-003A PAR(1). PERFORMED GIRT BAR INSP REF SUBTASK 52-41-41-213-001-A. NO OBVIOUS DEFECT NOTED. LUBED DOOR GIRT BAR AMM TASK 52-41-41-600-801-A. PERFORMED AMM SUBTASK 52-41-41-600-801A. EMERGENCY DOOR ARMING SYSTEM PAR(A). NO DEFECTS NOTED. OPEN/CLOSED FORCES WITHIN LIMITS. REINSTALLED BUSTLE REF AMM TASK 25-23-06-400-801-A STEP(P). RETURNED TO SERVICE.
